| Catalog Number |
72204668 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, the 660hd-e image management system had found unsatisfactory due to loss of hdsdi video signal.A fine vertical line covering the whole entire display screen after 5-15 min of still and video capturing, disabling the application screen of 660hd-e ims.Possible defective video capture card.30 minutes delay and a back up was available to complete the procedure.No patient injury was reported.
Additional Manufacturer Narrative
There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Customer supplied images show a line pattern on the monitor in use, confirming the reported event.Complaint of hdsdi video output/input malfunction could not be reproduced.Product passed functional testing and 6 hour burn in in enclosed test tower.All video output/inputs perform as expected.Hdsdi video output/input malfunction did not occur during functional testing and the device passed all functional tests with no faults or errors.The root cause was not associated with a failure of the returned unit.Factors that could have contributed to the reported failure include a defective hd sdi cable, a faulty monitor, or another issue with the system set up.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.